| Model Number |
ORG-9110A |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the multiple patient receiver (org) is displaying communication loss intermittently for all devices connected to it.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device zm telemetry transmitters model: ni sn: ni.
Event or Problem Description
The biomedical engineer (bme) reported that the multiple patient receiver (org) is displaying communication loss intermittently for all devices connected to it.No patient harm was reported.